MAUDE Adverse Event Report: CARDIOVASCULAR SYSTEMS, INC. STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE

CARDIOVASCULAR SYSTEMS, INC. STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM; PERIPHERAL ATHERECTOMY DEVICE
Model Number PRD-SC30-125
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The oad was received at csi for analysis.A visual examination confirmed the presence of a hole in the saline sheath, and during analysis fluid was confirmed to be leaking at the damaged site.The cause of the damage is undetermined.There was no blood observed in the saline sheath.When tested, the oad functioned as intended.At the conclusion of the device analysis investigation, the damage to the saline sheath was verified, however the report that blood backed up into the saline sheath during the procedure was not confirmed.The device history record for this oad lot number has been reviewed.No issues or discrepancies were noted during this review that would have contributed to the reported event.The device met material, assembly, and quality control requirements prior to distribution.Csi id: (b)(4).
 
Event or Problem Description
During treatment of a lesion in the proximal superficial femoral artery with a stealth peripheral orbital atherectomy device (oad), a hole was noted in the saline sheath, causing viperslide to leak out and blood to back up between the sheath and the oad driveshaft.The oad was removed and replaced to complete the procedure.

Brand Name
STEALTH PERIPHERAL ORBITAL ATHERECTOMY SYSTEM
Common Device Name
PERIPHERAL ATHERECTOMY DEVICE
Manufacturer (Section D)
CARDIOVASCULAR SYSTEMS, INC.
1225 old highway 8 nw
st. paul, mn MN 55112
MDR Report Key12075755
Report Number3004742232-2021-00239
Device Sequence Number3427785
Product Code MCW
UDI-Device Identifier10850000491271
UDI-Public(01)10850000491271(17)230131(10)362838-1
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K190634
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/31/2023
Device Model NumberPRD-SC30-125
Device Catalogue Number7-10059-02
Device Lot Number362838-1
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/08/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age76 YR